CSpace
On the projective representations of the Bondi-Metzner-Sachs group
Lau, YK; Wu, XN
2001-02-08
Source PublicationPROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES
ISSN1364-5021
Volume457Issue:2006Pages:453-469
AbstractWith the Bondi-Metzner-Sachs (BMS) group in general relativity as the main motivation and example, a theorem is proved which may be described as follows. Let G be a complex semisimple, connected and simply connected Lie group with compact real form K, and let A be a metrizable, complete and locally convex real topological vee tor space on which there is a continuous G action. Consider the semidirect product topological group G x(s) A (which is, in general, infinite-dimensional) constructed naturally out of G and A. If the set of equivalence classes of irreducible representations of K in A satisfies certain hypotheses, then the second cohomology group of G x(s) A in the sense of continuous group cohomology is trivial. When G = SL(2, C) and A is an appropriate function space of real-valued functions of the 2-sphere endowed with a specific. G action (e.g. A may consist of C-k, k greater than or equal to 3, real-valued functions defined on the 2-sphere), the semidirect product group is title universal cover of the EMS group. The theorem implies the existence of lifting of the projective unitary representations of the EMS group to the linear unitary representations of its universal cover. In the quantum context when we consider massless quantum fields at null infinity of a non-stationary, asymptotically Minkowskian space-time, in place of the projective unitary representations of the EMS group, there is no loss of generality in considering the linear unitary representations of its universal cover instead.
Keywordasymptotic symmetries projective representations gravitational radiation semidirect product group
Language英语
WOS Research AreaScience & Technology - Other Topics
WOS SubjectMultidisciplinary Sciences
WOS IDWOS:000166982600011
PublisherROYAL SOC
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/16055
Collection中国科学院数学与系统科学研究院
Corresponding AuthorLau, YK
Affiliation1.Chinese Acad Sci, Acad Math & Syst Sci, Inst Appl Math, Beijing 100080, Peoples R China
2.Beijing Normal Univ, Dept Phys, Beijing 100875, Peoples R China
Recommended Citation
GB/T 7714
Lau, YK,Wu, XN. On the projective representations of the Bondi-Metzner-Sachs group[J]. PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES,2001,457(2006):453-469.
APA Lau, YK,&Wu, XN.(2001).On the projective representations of the Bondi-Metzner-Sachs group.PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES,457(2006),453-469.
MLA Lau, YK,et al."On the projective representations of the Bondi-Metzner-Sachs group".PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES 457.2006(2001):453-469.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Lau, YK]'s Articles
[Wu, XN]'s Articles
Baidu academic
Similar articles in Baidu academic
[Lau, YK]'s Articles
[Wu, XN]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Lau, YK]'s Articles
[Wu, XN]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.